# SDR DALA13000295651

- Difficulty date: October 11, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,770 hours, 14,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FRAME, BS 520 BETWEEN STR 24-25 OUT OF LIMITS.  REPAIRED IAW ERA 507371-14, REV ORIGINAL.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 507371-14, REV.
